It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Posted by Vicki M, on April 17, 2000 at 05:53:12:

In Reply to: Memory loss and loss of concentration on medication posted by Leann on February 10, 2000 at 18:54:25:

: I have been on Depakote since October and they did not control my seizures and now I slowly coming off of Depakote along with taking Dilantin. I have been having a problem with short term memory and loss of concentration. My employer has noticed my "head has not been where it should". I also am having problems with remembering words that should come easy and sometimes my words come out all confused. If anyone has any input on this I would appreciate it. I plan on calling my doctor's office and discuss this with them tommorrow.

:I have been on various seizure meds over the last 19 years and my memory is horrible. This is short term and long term. I have noticed at times that it is worse then others. I find it horribly imbarrassing at times, especially when I can't even get words from my head out of my mouth. I have two children and I have totell them "hey look sometimes I just don't remember very well". I have found it very difficult in dealing with day in day out stuff anymore. I find that I will start things only to come back later and to find them not finished. I have foound that I have to make lists of things to do. Cross off what I have done and hope to God that I remember where I left the list!!! Really this is no joke. So yes, I totally get the memory loss thing and my Dr. says that this is normal.

Follow Ups

All times are GMT -7. The time now is 08:42 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!